# SDR DALA13020903211

- Difficulty date: May 4, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N311US
- Make and model: Airbus A320-211
- Aircraft serial: 125
- Aircraft time: 67,788 hours, 29,938 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Damaged
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LT MLG DOOR FWD HINGE AFT LUG, INBD SIDE IS CHAFED.   NO ESTABLISHED LIMITS IAW SRM 53-36-11, PAGE 101.  REPLACED FITTING IAW DWG R53370500C & SRM 51-42-11.
